Burgess, John P., “Mathematics and the Bleak House”, Philosophia Mathematics (3) 12 (2004), 18-36

V. Peckhaus, Zentralblatt Für Mathematik Und Ihre Grenzgebiete [Zbl. 1090.00002] (2006).

Download
No fulltext has been uploaded.
Book Review | English
Publishing Year
Journal Title
Zentralblatt für Mathematik und ihre Grenzgebiete [Zbl. 1090.00002]
Article Number
Zbl. 1090.00002
LibreCat-ID

Cite this

Peckhaus V. Burgess, John P., “Mathematics and the Bleak House”, Philosophia Mathematics (3) 12 (2004), 18-36. Zentralblatt für Mathematik und ihre Grenzgebiete [Zbl 109000002]. 2006.
Peckhaus, V. (2006). Burgess, John P., “Mathematics and the Bleak House”, Philosophia Mathematics (3) 12 (2004), 18-36. Zentralblatt Für Mathematik Und Ihre Grenzgebiete [Zbl. 1090.00002].
@article{Peckhaus_2006, title={Burgess, John P., “Mathematics and the Bleak House”, Philosophia Mathematics (3) 12 (2004), 18-36}, number={Zbl. 1090.00002}, journal={Zentralblatt für Mathematik und ihre Grenzgebiete [Zbl. 1090.00002]}, author={Peckhaus, Volker}, year={2006} }
Peckhaus, Volker. “Burgess, John P., ‘Mathematics and the Bleak House’, Philosophia Mathematics (3) 12 (2004), 18-36.” Zentralblatt Für Mathematik Und Ihre Grenzgebiete [Zbl. 1090.00002], 2006.
V. Peckhaus, “Burgess, John P., ‘Mathematics and the Bleak House’, Philosophia Mathematics (3) 12 (2004), 18-36,” Zentralblatt für Mathematik und ihre Grenzgebiete [Zbl. 1090.00002]. 2006.
Peckhaus, Volker. “Burgess, John P., ‘Mathematics and the Bleak House’, Philosophia Mathematics (3) 12 (2004), 18-36.” Zentralblatt Für Mathematik Und Ihre Grenzgebiete [Zbl. 1090.00002], Zbl. 1090.00002, 2006.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar